# SDR FDEA201204171453

- Difficulty date: April 17, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 46,155 hours, 29,864 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 694121
- Condition: Corroded
- Location: Bs 740-757
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTENER ON FLOATING SEAT TRACK SUPPORT ANGLE,  BS 740 RBL 25. FOUND CORROSION OUT OF LIMITS IAW SRM 53-10-1, FIG 3.  REMOVED DAMAGED SEAT TRACK IAW SRM 51-30-2 AMD MM 20-80-01-002.  FABRICATED NEW SEAT TRACK SECTION IAW DWG 69-4121. INSTALLED SECTION IAW SRM 51-30-2 AND MM 20-80-01-002.
